• Previous Article
    Optimization of capital structure in real estate enterprises
  • JIMO Home
  • This Issue
  • Next Article
    Joint pricing and replenishment decisions for non-instantaneous deteriorating items with partial backlogging, inflation- and selling price-dependent demand and customer returns
July  2015, 11(3): 951-968. doi: 10.3934/jimo.2015.11.951

Two approaches for solving mathematical programs with second-order cone complementarity constraints

1. 

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

2. 

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, Liaoning

3. 

School of Management, Shanghai University, Shanghai 200444, China

Received  August 2013 Revised  June 2014 Published  October 2014

This paper considers a mathematical program with second-order cone complementarity constrains (MPSOCC). We present two approximation methods for solving the MPSOCC. One employs some smoothing functions to approximate the MPSOCC and the other makes use of some techniques to relax the complementarity constrains in the MPSOCC. We investigate the limiting behavior of both methods. In particular, we show that, under mild conditions, any accumulation point of stationary points of the approximation problems must be a Clarke-type stationary point of the MPSOCC.
Citation: Xi-De Zhu, Li-Ping Pang, Gui-Hua Lin. Two approaches for solving mathematical programs with second-order cone complementarity constraints. Journal of Industrial & Management Optimization, 2015, 11 (3) : 951-968. doi: 10.3934/jimo.2015.11.951
References:
[1]

Mathematical Programming, 95 (2003), 3-51. doi: 10.1007/s10107-002-0339-5.  Google Scholar

[2]

Mathematical Programming, 101 (2004), 95-117. doi: 10.1007/s10107-004-0538-3.  Google Scholar

[3]

Pacific Journal of Optimization, 8 (2012), 33-74.  Google Scholar

[4]

Computational Optimization and Applications, 25 (2003), 39-56. doi: 10.1023/A:1022996819381.  Google Scholar

[5]

Optimization, 32 (1995), 193-209. doi: 10.1080/02331939508844048.  Google Scholar

[6]

Oxford Mathematical Monographs, Oxford University Press, New York, 1994.  Google Scholar

[7]

Proceedings of the ICKS'04, IEEE Computer Society, 2004 (2004), 206-213. doi: 10.1109/ICKS.2004.1313426.  Google Scholar

[8]

SIAM Journal on Optimization, 12 (2001), 436-460. doi: 10.1137/S1052623400380365.  Google Scholar

[9]

SIAM Journal on Optimization, 15 (2005), 593-615. doi: 10.1137/S1052623403421516.  Google Scholar

[10]

Set-Valued and Variational Analysis, 22 (2014), 59-78. doi: 10.1007/s11228-013-0250-7.  Google Scholar

[11]

Cambridge University Press, Cambridge, United Kingdom, 1996. doi: 10.1017/CBO9780511983658.  Google Scholar

[12]

Kluwer Academic Publisher, Dordrect, The Netherlands, 1998. doi: 10.1007/978-1-4757-2825-5.  Google Scholar

[13]

Set-Valued Analysis, 16 (2008), 999-1014. doi: 10.1007/s11228-008-0092-x.  Google Scholar

[14]

Optimization, 60 (2011), 113-128. doi: 10.1080/02331934.2010.541458.  Google Scholar

[15]

Pacific Journal of Optimization, 9 (2013), 345-372.  Google Scholar

[16]

SIAM Journal on Optimizaion, 7 (1997), 481-507. doi: 10.1137/S1052623493257344.  Google Scholar

[17]

Set-Valued Analysis, 19 (2011), 609-646. doi: 10.1007/s11228-011-0190-z.  Google Scholar

show all references

References:
[1]

Mathematical Programming, 95 (2003), 3-51. doi: 10.1007/s10107-002-0339-5.  Google Scholar

[2]

Mathematical Programming, 101 (2004), 95-117. doi: 10.1007/s10107-004-0538-3.  Google Scholar

[3]

Pacific Journal of Optimization, 8 (2012), 33-74.  Google Scholar

[4]

Computational Optimization and Applications, 25 (2003), 39-56. doi: 10.1023/A:1022996819381.  Google Scholar

[5]

Optimization, 32 (1995), 193-209. doi: 10.1080/02331939508844048.  Google Scholar

[6]

Oxford Mathematical Monographs, Oxford University Press, New York, 1994.  Google Scholar

[7]

Proceedings of the ICKS'04, IEEE Computer Society, 2004 (2004), 206-213. doi: 10.1109/ICKS.2004.1313426.  Google Scholar

[8]

SIAM Journal on Optimization, 12 (2001), 436-460. doi: 10.1137/S1052623400380365.  Google Scholar

[9]

SIAM Journal on Optimization, 15 (2005), 593-615. doi: 10.1137/S1052623403421516.  Google Scholar

[10]

Set-Valued and Variational Analysis, 22 (2014), 59-78. doi: 10.1007/s11228-013-0250-7.  Google Scholar

[11]

Cambridge University Press, Cambridge, United Kingdom, 1996. doi: 10.1017/CBO9780511983658.  Google Scholar

[12]

Kluwer Academic Publisher, Dordrect, The Netherlands, 1998. doi: 10.1007/978-1-4757-2825-5.  Google Scholar

[13]

Set-Valued Analysis, 16 (2008), 999-1014. doi: 10.1007/s11228-008-0092-x.  Google Scholar

[14]

Optimization, 60 (2011), 113-128. doi: 10.1080/02331934.2010.541458.  Google Scholar

[15]

Pacific Journal of Optimization, 9 (2013), 345-372.  Google Scholar

[16]

SIAM Journal on Optimizaion, 7 (1997), 481-507. doi: 10.1137/S1052623493257344.  Google Scholar

[17]

Set-Valued Analysis, 19 (2011), 609-646. doi: 10.1007/s11228-011-0190-z.  Google Scholar

[1]

Li Chu, Bo Wang, Jie Zhang, Hong-Wei Zhang. Convergence analysis of a smoothing SAA method for a stochastic mathematical program with second-order cone complementarity constraints. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1863-1886. doi: 10.3934/jimo.2020050

[2]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[3]

Ralf Hielscher, Michael Quellmalz. Reconstructing a function on the sphere from its means along vertical slices. Inverse Problems & Imaging, 2016, 10 (3) : 711-739. doi: 10.3934/ipi.2016018

[4]

Raimund Bürger, Christophe Chalons, Rafael Ordoñez, Luis Miguel Villada. A multiclass Lighthill-Whitham-Richards traffic model with a discontinuous velocity function. Networks & Heterogeneous Media, 2021, 16 (2) : 187-219. doi: 10.3934/nhm.2021004

[5]

J. Frédéric Bonnans, Justina Gianatti, Francisco J. Silva. On the convergence of the Sakawa-Shindo algorithm in stochastic control. Mathematical Control & Related Fields, 2016, 6 (3) : 391-406. doi: 10.3934/mcrf.2016008

[6]

Fernando P. da Costa, João T. Pinto, Rafael Sasportes. On the convergence to critical scaling profiles in submonolayer deposition models. Kinetic & Related Models, 2018, 11 (6) : 1359-1376. doi: 10.3934/krm.2018053

[7]

Alberto Bressan, Carlotta Donadello. On the convergence of viscous approximations after shock interactions. Discrete & Continuous Dynamical Systems, 2009, 23 (1&2) : 29-48. doi: 10.3934/dcds.2009.23.29

[8]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[9]

Mayte Pérez-Llanos, Juan Pablo Pinasco, Nicolas Saintier. Opinion fitness and convergence to consensus in homogeneous and heterogeneous populations. Networks & Heterogeneous Media, 2021, 16 (2) : 257-281. doi: 10.3934/nhm.2021006

[10]

Flank D. M. Bezerra, Jacson Simsen, Mariza Stefanello Simsen. Convergence of quasilinear parabolic equations to semilinear equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3823-3834. doi: 10.3934/dcdsb.2020258

[11]

Yaonan Ma, Li-Zhi Liao. The Glowinski–Le Tallec splitting method revisited: A general convergence and convergence rate analysis. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1681-1711. doi: 10.3934/jimo.2020040

[12]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[13]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[14]

Davide La Torre, Simone Marsiglio, Franklin Mendivil, Fabio Privileggi. Public debt dynamics under ambiguity by means of iterated function systems on density functions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021070

[15]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[16]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3651-3682. doi: 10.3934/dcds.2021011

[17]

Akane Kawaharada. Singular function emerging from one-dimensional elementary cellular automaton Rule 150. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021125

[18]

Andreas Neubauer. On Tikhonov-type regularization with approximated penalty terms. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021027

[19]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[20]

Zehui Jia, Xue Gao, Xingju Cai, Deren Han. The convergence rate analysis of the symmetric ADMM for the nonconvex separable optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1943-1971. doi: 10.3934/jimo.2020053

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (72)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]